# SDR DALA2022030801523

- Difficulty date: March 4, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 94,639 hours, 43,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 SILVER FELL OFF OF L2 DOOR UPON OPENING. CORRECTIVE ACTION: DOOR STOP FITTING BEARING PLATE REATTACHED IAW B757 AMM 52-11. (8486700)
